RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 1, Pages 19–30 (Mi mz5611)  

This article is cited in 3 scientific papers (total in 3 papers)

Invariant subspaces in certain function spaces on an elementary solvable Lie group

S. S. Platonov


Full text: PDF file (933 kB)

English version:
Mathematical Notes, 1984, 35:1, 12–18

Bibliographic databases:

UDC: 517.986
Received: 14.01.1982

Citation: S. S. Platonov, “Invariant subspaces in certain function spaces on an elementary solvable Lie group”, Mat. Zametki, 35:1 (1984), 19–30; Math. Notes, 35:1 (1984), 12–18

Citation in format AMSBIB
\Bibitem{Pla84}
\by S.~S.~Platonov
\paper Invariant subspaces in certain function spaces on an elementary solvable Lie group
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 1
\pages 19--30
\mathnet{http://mi.mathnet.ru/mz5611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=738233}
\zmath{https://zbmath.org/?q=an:0558.43004}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 1
\pages 12--18
\crossref{https://doi.org/10.1007/BF01142288}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900003}


Linking options:
  • http://mi.mathnet.ru/eng/mz5611
  • http://mi.mathnet.ru/eng/mz/v35/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Platonov, “Invariantnye podprostranstva v funktsionalnykh prostranstvakh medlennogo rosta na svetovom konuse v $R^{3}$”, Trudy PGU. Matematika, 2011, no. 18, 21–60  mathnet  mathscinet
    2. S. S. Platonov, “Invariant subspaces in some function spaces on the light cone in $\mathbb R^3$”, Sb. Math., 203:6 (2012), 864–892  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. V. Volchkov, Vit. V. Volchkov, “Spectral synthesis on the group of conformal automorphisms of the unit disc”, Sb. Math., 209:1 (2018), 1–34  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020